CSN Login
Members Online: 12

You are here

Afinitor holiday

thaxter's picture
thaxter
Posts: 124
Joined: Jan 2014

I have been on Afinitor for two months now and up until recently I was doing pretty well with side effects. But the last week or so the fatigue had been debilitating. Just a flight of steps was making me out of breath. I have a CT scan in three weeks and first visit with my new oncologist Robert Dreicer. Called his office about how I am feeling and the want me to stop meds for a week and then call in on Monday. Hope this means I won't be such a wet blanket this holiday weekend.

Jan4you's picture
Jan4you
Posts: 1322
Joined: Oct 2013

Oh Thanxter, I am so sorry you are having such an effect on this drug. Dang!

Hope getting this vacation helps your energy level return.

Just know that I am thinking of you and hoping you feel better real soon.

Warmly, Jan

Subscribe to Comments for "Afinitor holiday"